2-perfect m-cycle systems can be equationally defined for m=3, 5, and 7 only

Bryant, DE and Lindner, CC (1996) 2-perfect m-cycle systems can be equationally defined for m=3, 5, and 7 only. Algebra Universalis, 35 1: 1-7. doi:10.1007/BF01190966


Author Bryant, DE
Lindner, CC
Title 2-perfect m-cycle systems can be equationally defined for m=3, 5, and 7 only
Journal name Algebra Universalis   Check publisher's open access policy
ISSN 0002-5240
Publication date 1996-01
Sub-type Article (original research)
DOI 10.1007/BF01190966
Volume 35
Issue 1
Start page 1
End page 7
Total pages 7
Language eng
Keyword Steiner
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 18:16:52 EST by System User